Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 304514, 5 pages
Research Article

The 2-Pebbling Property of the Middle Graph of Fan Graphs

School of Mathematical Sciences, Huaibei Normal University, Huaibei, Anhui 235000, China

Received 29 April 2014; Accepted 7 July 2014; Published 22 July 2014

Academic Editor: Ying Tan

Copyright © 2014 Yongsheng Ye et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A pebbling move on a graph consists of taking two pebbles off one vertex and placing one pebble on an adjacent vertex. The pebbling number of a connected graph , denoted by , is the least such that any distribution of pebbles on allows one pebble to be moved to any specified but arbitrary vertex by a sequence of pebbling moves. This paper determines the pebbling numbers and the 2-pebbling property of the middle graph of fan graphs.